# SDR ABXA010769

- Difficulty date: March 7, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 54,132 hours, 65,212 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 995821429
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FRAME AT F.S. 973, LONGERON 30, 29 LEFT AND 28 LEFT, HEAVILY CORRODED AND DOUBLE DRILLED HOLE. REPAIRED FUSELAGE FRAME IAW REA D953-43402-MR.
